TGA finds undeclared semaglutide in counterfeit retatrutide after hospitalization

Овај унос се приказује на енглеском док се његов превод не ажурира.

Australia's TGA reported a hospitalization after severe vomiting from a product sold as retatrutide caused a torn oesophagus. Laboratory testing found no retatrutide and instead detected undeclared semaglutide at approximately 8 times the level in registered semaglutide products. The alert concerns a counterfeit product, not retatrutide administered in a clinical trial. The TGA said retatrutide remains unapproved and warned against using unapproved peptide products.

Извор

  1. 01TGA tests counterfeit retatrutide product following serious adverse event report(отвара извор у новој картици) Therapeutic Goods Administration

Пептиди о којима је реч

  1. У клиничким испитивањимаRetatrutideТроструки агонист GIP, GLP-1 и глукагонских рецептора39 WADA: забрањено
  2. ОдобреноSemaglutideАгонист GLP-1 рецептора31